# SDR DALA2016112909403

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 67,616 hours, 49,409 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE AUTO INOPERATIVE, AUTO 1 INOPERATIVE, AUTO 2 INOPERATIVE, ALL ILLUMINATED COMPLIED WITH QRH. AN EMERGENCY WAS DECLARED. PERFORMED BITE OF AUTO PRESSURE CONTROLLER NR 1 AND 2.   BITE SHOWS A/C  MOTOR. PERFORMED RESET OF CONTROLLER NR 2 FWD.
